# SDR IXXA2012110100020

- Difficulty date: September 19, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N316CM
- Make and model: Boeing 767338
- Aircraft serial: 24146
- Aircraft time: 90,847 hours, 23,593 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AT FIVE LOCATIONS ON THE LOWER LT WING SKIN AT LOCATIONS 872, 889, 896, 951 AND 957 AT FASTENER LOCATIONS.  FASTENERS WERE REMOVED AND CORROSION BLENDED IAW SRM 51-10-02.  FASTENERS WERE REPLACED IAW SRM 51-40-02.
